DOI 10.2169/internalmedicine.7830-21
Clopidogrel-induced Eosinophilia with Hypercalcemia.
Аннотация
There are few cases describing the association of eosinophilia with hypercalcemia, and drug-induced eosinophilia with hypercalcemia has not been reported. A 74-year-old man had been diagnosed with asthma 4 months earlier. He was admitted due to eosinophilia with hypercalcemia. Chest computed tomography showed a nodule in the left lung and mediastinal lymphadenopathy. By obtaining a detailed medical history, clopidogrel was suspected as the prime cause of eosinophilia. After the discontinuation of clopidogrel, the eosinophilia with hypercalcemia, lung nodule and mediastinal lymphadenopathy improved. Clopidogrel-induced eosinophilia can potentially cause hypercalcemia. Obtaining a detailed clinical history is important in diagnosing the cause of eosinophilia.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.